# SDR FOTR20170405082

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653141
- Condition: Cracked
- Location: Bs 500f
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME BS 500F HAS ONE CRACK IN REINFORCEMENT FRAME ON INBD SIDE OF WIRE PENETRATION HOLE. VERIFIED BY HFEC INSPECTION.
